S. N. Bernstein Type Estimations in the Mean on the Curves in a Complex Plane
J. I. Mamedkhanov and
I. B. Dadashova
Abstract and Applied Analysis, 2009, vol. 2009, 1-19
Abstract:
The present paper discusses in the metric S. N. Bernstein type inequalities of the most general kind on very general accessible classes of curves in a complex plane. The obtained estimations, generally speaking, are not improvable.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/165194.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/165194.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:165194
DOI: 10.1155/2009/165194
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().